# SDR CA110316002

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,676 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW ENCOUNTERED A SLAT FAIL EICAS MSG.  AFTER FOLLOWING THE QRH & IN CONSULTATION WITH MX, THE FLIGHT CONTINUED TO DESTINATION & LANDED WITH NIL FLAPS.  THE LANDING WAS OTHERWISE ROUTINE.  AN EMER WAS DECLARED AS A PRECAUTION & CFR DID PERFORM A BRIEF INSPECTION UPON ARRIVAL.  THERE WAS NIL ADVERSE PAX REACTION.
